# SDR DL757031059

- Difficulty date: November 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 56,510 hours, 28,757 cycles
- Engine time: 25,200 hours, 31,010 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B757M
- Part serial: P1292
- Condition: Blown
- Location: Nr 4
- Part time: 25,200 hours, 31,010 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO BRAKES WERE SET AT 3 FOR LANDING, AT 80 KTS WITH BOTH REVERSERS OPERATING AS MANUAL BRAKES WERE APPLIED, RIGHT FWD OUTBOARD TIRE BLEW NR 4 TIRE.  REPLACED TIRES AND ANTISKID VALVE.
